Vol. 7, No. 2, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 2, 181–359
Issue 1, 1–179

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
The sharp log-Sobolev inequality on a compact interval

Whan Ghang, Zane Martin and Steven Waruhiu

Vol. 7 (2014), No. 2, 181–186
Abstract

We provide a proof of the sharp log-Sobolev inequality on a compact interval.

Keywords
isoperimetric inequality, log-Sobolev inequality
Mathematical Subject Classification 2010
Primary: 46
Secondary: 53
Milestones
Received: 15 September 2012
Accepted: 6 January 2013
Published: 16 November 2013

Communicated by Kenneth S. Berenhaut
Authors
Whan Ghang
Department of Mathematics
Harvard University
26 Everett Street #314
Cambridge, MA 02138
United States
Zane Martin
Department of Mathematics and Statistics
Williams College
Bronfman Science Center
18 Hoxsey Street
Williamstown, MA 01267
United States
Steven Waruhiu
Department of Mathematics
University of Chicago
5734 South University Avenue
Chicago, IL 60637
United States